MathSciNet Relay Station
MathSciNet bibliographic data
MR2373590 (2008k:47006) 47A10 (47B40)
Drissi, M.; El Hodaibi, M.; Zerouali, E. H. Spectra of operators with Bishop's property $(\beta)$. Proc. Amer. Math. Soc. 136 (2008), no. 5, 1609–1617.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement